# SDR SWAA2025062473286

- Difficulty date: May 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS767+6 RBL11.5 WL156<[01] EVALUATED CORROSION ON SPLICE STRAP; FOUND TO BE OUT OF LIMITS RECEIVED NEW SPLICE STRAP AND PAINTED ALL PER SRM 51-10-02; AND MM 51-21-73-370-804
